Vol. 6, No. 2, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Corresponding residue systems in algebraic number fields

Hubert Spence Butts, Jr. and Henry B. Mann

Vol. 6 (1956), No. 2, 211–224
Mathematical Subject Classification
Primary: 10.2X
Milestones
Received: 28 May 1954
Published: 1 June 1956
Authors
Hubert Spence Butts, Jr.
Henry B. Mann